MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION METRIQ IRRIGATION TUBING SET; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION METRIQ IRRIGATION TUBING SET; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86447
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the tubing set had an insufficient flow when flushing.During an ablation procedure to treat atrial fibrillation (af), a metriq irrigation tubing set was selected for use.When flushing, the water did not flow as expected through the tubing; it was slower than expected.Believing this posed a risk for air to appear the tubing was replaced.The procedure was completed successfully with no patient complications.The product is expected to be returned for analysis.
 
Event or Problem Description
It was reported that the tubing set had an insufficient flow when flushing.During an ablation procedure to treat atrial fibrillation (af), a metriq irrigation tubing set was selected for use.When flushing, the water did not flow as expected through the tubing; it was slower than expected.Believing this posed a risk for air to appear the tubing was replaced.The procedure was completed successfully with no patient complications.The product is expected to be returned for analysis.It was further reported that no error messages displayed.When flushing of the tube set was performed, the water was difficult to supply.They were unable to flush the water before using the pump, so they did not use the pump.After they changed the tubing, the irrigation flow rate was 30ml/min and irrigation had not been interrupted or stopped.
 
Additional Manufacturer Narrative
The device was returned to boston scientific for analysis.The device did not have visual defects.The device was connected to a metriq pump and was purged at 60 ml/min.It flowed freely.The pump was programmed to 30ml/min and the device was irrigated for 5 minutes without any errors or pump messages.

Brand Name
METRIQ IRRIGATION TUBING SET
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
AVAIL MEDICAL PRODUCTS INCORPORATED
6201 america center drive
san jose CA 95002
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20748270
Report Number2124215-2024-73463
Device Sequence Number8287365
Product Code OAD
UDI-Device Identifier08714729862208
UDI-Public08714729862208
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2025
Device Model Number86447
Device Catalogue Number86447
Device Lot Number0060553153
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown